WELCOME TO THE COMMUNITY: This Patient-To-Patient Community is for discussions and support relating to Causes, Clinical Trials, Complications, Diagnosis, Living With Issues, Prognosis, Questions to Ask Your Doctor and Treatment Options for GIST.
I copied the following post from almost 2 years ago, from a user named "lindyy":
'I am a 57 year old female who has never had any gastro problem until I was diagnosed with H Pylori about a year ago. At the time I had tremendous amounts of gas and bloating even after small abouts of food.I looked 9 months pregnant and had constant pain. I was treated and and I thought it went away but now I have the same systems but worse and I am naseous. I recently had fibroid surgery and was tested for MSRA and was positive. I was treated before the surgery. I also have a constant nasal drip and throat clearing. I have never had as much as a stomach ache in my life and now I am constantly aware of my digestive system everyday.'
This is only part of it, but the gist of it is that treating h pylori made this person worse. I believe I am going through the same thing. I had nausea several days a week before treatment, but now, several weeks after treatment, I have GERD like never before and beyond what I ever imagined. Constant burning throat, bad taste in mouth, and scared to eat many things. I am on a PPI, and eat tons of probiotics, but I'm wondering if I'm ruined for life now! I'm scared, and want to know if anyone else, besides this user, has had simlar experiences at all, and if there is a light at the end of the tunnel. I'm tired of feeling sick all the time.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.